Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

1 article for “nonzero submodules”

Set a search alert
Research ArticleOpen accessIn the keywordsModules in σ[M] with Chain Conditions on δM-small SubmodulesAli O. AlattassProblem statement: Let M be a right module over a ring R. In this article modules in σ[M] with chain conditions on δM- small submodules are studied. Approach: With the help of known results about M- singular, Artinian and Noetherian modules the techniques of the proofs of our main results use the properties of δM- small, δM- supplement and δM- … …Journal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,478 accessesView PDFCite